# SDR CA120522015

- Difficulty date: May 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 4,010 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 12707172
- Condition: Failed
- Location: Power Pack
- Component: Mlg, Cessna
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR POWER PACK DIODE BURNED, DIODE REPLACE.  LANDING GEAR SYS TESTED.
